# SDR SIMA20151107002

- Difficulty date: November 7, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 38,771 hours, 35,619 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER FUSELAGE SKIN CRACKED AT FRAME 75, JUST ABOVE STRINGER 2L.  REPAIRED CRACK AT FRAME 75, JUST ABOVE STRINGER 2L IN LT FUSELAGE SKIN IAW ERS-EM-53MR-1800.
